Publications > Artigos em Revistas Internacionais

Meshfree methods for nonhomogeneous Brinkman flows

Martins, Nuno F. M.; Rebelo, Magda

Computers & Mathematics with Applications, 68(8) (2014), 872-886

We present a meshfree method for the numerical solution of non homogeneous Brinkman systems with Dirichlet and traction boundary conditions. The aim of the paper is to propose a representation for the fluid flow as a linear superposition of unsteady Stokeslets and elastodynamic P and S waves. A theoretically study for the proposed choice of basis functions is given and several numerical examples are presented in order to illustrate and discuss the feasibility of the method.